I was on lo loestrin Fe for about six months but continued to have breakthrough bleeding. this is my first month on a stronger pill (lo ogestrel) and I was just wondering if because it is stronger, might it delay my period for a few days? I normally get my period on Sunday and it is now Monday. my boyfriend and I only have manual and oral sex and are extremely careful when it comes to body fluids so I know I can't be pregnant. one of us is always wearing pants. just a little worried as to the delay. thanks!
Posts: 10 | From: USA | Registered: Jun 2012
| IP: Logged |
Switching brands can always potentially create some changes. You might also not get your withdrawal bleed on the same day with this brand as you did with the other.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 63416 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.